# SDR UALA2012050402643

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,359 hours, 22,325 cycles
- Engine: Pwa PW2037
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Eec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ON GND UNABLE TO MANUALLY SELECT EEC SECONDARY CHANNEL FROM SECONDARY SELECT SWITCH AT P61 PANEL.  FOUND CONTACT Y1 PUSHED BACK ON CONNECTOR D5860.  SECURED CONTACT IN CONNECTOR.  SECONDARY CONTROL MESSAGE SHOWS AND SEC CHANNEL SELECTED ON EPCS PAGE WHEN SELECTED ON P61 PANEL.
